Items where Author is "Argyros, Ioannis K"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Argyros, Ioannis K and Geroge, Santhosh and Erappa, Shobha M (2017) Expanding the applicability of the generalized newton Method for generalized equations. Communication in Optimization Theory. pp. 1-12. ISSN 2051-2953

Argyros, Ioannis K and George, Santhosh and Erappa, Shobha M (2017) Expanding the applicability of the generalized newton Method for generalized equations. Communication in Optimization Theory. pp. 1-12. ISSN 2051-2953

Argyros, Ioannis K and Geroge, Santhosh and Erappa, Shobha M (2017) Inexact Newton’s Method to Nonlinear Functions with Values in a Cone Using Restricted Convergence Domains. International Journal of Applied and Computational Mathematics, 3 (1). pp. 953-959. ISSN 2349-5103

Argyros, Ioannis K and George, Santhosh and Erappa, Shobha M (2017) On the Semilocal Convergence of Two Step Newton-Tikhonov Methods for Ill-Posed Problems Under Weak Conditions. Transactions on Mathematical Programming and Applications, 5 (1). pp. 1-24.

Argyros, Ioannis K and George, Santhosh and Erappa, Shobha M (2017) Transactions on Mathematical Programming and Applications. American Journal, 5 (1). ISSN 2325-405X

Argyros, Ioannis K and George, Santhosh and Erappa, Shobha M (2016) Ball convergence for an eighth order efficient method under weak conditions in Banach spaces. SeMA Journal, 74 (1). pp. 1-9. ISSN 2254-3902

Argyros, Ioannis K and George, Santhosh and Shobha, Monnanda Erappa (2016) Discretized Newton-Tikhonov Method for Ill-posed Hammerstein Type Equations. Communications on Applied Nonlinear Analysis, 23 (1). pp. 34-55. ISSN 1074-133X

Argyros, Ioannis K and George, Santhosh and Shobha, Monnanda Erappa (2016) Local convergence of sixth-order newton-like methods based on stolarsky and gini means. Asian Journal of Mathematics and Computer Research, 8 (4). pp. 306-316. ISSN 2395-4213

Argyros, Ioannis K and George, Santhosh and Shobha, Monnanda Erappa Cubic convergence order yielding iterative regularization methods for ill-posed Hammerstein type operator equations. Rendiconti del Circolo Matematico di Palermo. ISSN 0009-725X

This list was generated on Tue Aug 14 16:10:58 2018 UTC.